# SDR R61A201505110480

- Difficulty date: May 11, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 21,629 hours, 17,072 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO LOWER BEAM IS CORRODED.  MAINTENANCE R & R, LOCATED AND DRILLED NEW HOLES, REINSTALLED IAW SRM 51-40-01, 51-23-06.
